# SDR AWXA200201125

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 7,423 hours, 2,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE L-1 AND R-1 DOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE DURING 8-DAY TEST. MAINTENANCE REMOVED AND REPLACED BATTERY AT EMERGENCY POWER SUPPLY UNIT 11WL ABOVE L-1 DOOR IAW AMM 33-51-38, OPERATIONAL TEST WAS GOOD.
